brain-icon

Dysautonomia maybe?

I am a 18 years old male, living in Kolkata. Since my puberty, I've been suffering from a strange condition. Whenever, I ejaculate, I get insanely sick. Within 3-4 hours, I get a bunch of weird symptoms and they last up to a week or two. I kept searching google and finally discovered, I have something called Post Orgasmic Illness Syndrome. My symptoms after an orgasm are: Extreme fatigue; Racing heart (more intense while standing); Insomnia; Indigestion; Trouble breathing; Flu symptoms; High blood pressure; Depression etc. I joined an internet forum where people discuss about this illness. I was suggested to take a no. of supplements. One of them was NIACIN. When I take niacin 1 hour prior to an orgasm, my symptoms are less severe. But when I don't take it before O, I get deadly symptoms. Some say, it's an allergic condition. But I believe, it's DYSAUTONOMIC where the symptoms are triggered by O. Anyways. I'm sure 99% doctors will not believe me. If you are the 1%, then answer. Thanks.
views-icons 19 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Dysautonomia maybe?

There is nothing to worry This can be easily managed by Cap Zincovit and Tab Homin
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
Dear Sir Your condition is actually Vitamin B Responsive Post Orgasmic Syndrome. You need to take Tab.Homin every morning after food and and Cap Zincovit night after food for 6 months Don't worry You will get immense relief You will see the changes as early as in two weeks Please tell me the improvement in private consultation after two weeks Cheers and Best of Luck
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO